# SDR QXEA0300292

- Difficulty date: February 17, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,812 hours, 3,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- ON FLIGHT NUMBER 2389, REAR BAGGAGE DOOR WARNING LIGHT CAME ON DURING CLIMBOUT.  CLEANED AND LUBED.  PERFORMED OPERATIONAL CHECK AFT BAGGAGE DOOR LATCH SEVERAL TIMES.  NO DEFECTS NOTED.  FOUND LATCH OPENED ON SHUTDOWN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
